Articles written in Pramana – Journal of Physics
Volume 62 Issue 4 April 2004 pp 933-941
Exact periodic wave solutions to the coupled Schrödinger-KdV equation and DS equations
The exact solutions for the coupled non-linear partial differential equations are studied by means of the mapping method proposed recently by the author. Taking the coupled Schrödinger-KdV equation and DS equations as examples, abundant periodic wave solutions in terms of Jacobi elliptic functions are obtained. Under the limit conditions, soliton wave solutions are given.
Volume 64 Issue 2 February 2005 pp 159-169
Exact periodic wave solutions to the generalized Nizhnik-Novikov-Veselov equation
The extended mapping method with symbolic computation is developed to obtain exact periodic wave solutions to the generalized Nizhnik-Novikov-Veselov equation. Limit cases are studied and new solitary wave solutions and triangular periodic wave solutions are obtained. The method is applicable to a large variety of non-linear partial differential equations, as long as odd-and even-order derivative terms do not coexist in the equation under consideration.
Volume 65 Issue 2 August 2005 pp 177-183
Exact periodic waves and their interactions for the (2+1)-dimensional KdV equation
By means of the singular manifold method we obtain a general solution involving three arbitrary functions for the (2+1)-dimensional KdV equation. Diverse periodic wave solutions may be produced by appropriately selecting these arbitrary functions as the Jacobi elliptic functions. The interaction properties of the periodic waves are investigated numerically and found to be nonelastic. The long wave limit yields some new types of solitary wave solutions. Especially the dromion and the solitoff solutions obtained in this paper possess new types of solution structures which are quite different from the basic dromion and solitoff ones reported previously in the literature.
Volume 67 Issue 3 September 2006 pp 449-456 Research Articles
On exact solutions of the Bogoyavlenskii equation
Exact solutions for the Bogoyavlenskii equation are studied by the travelling wave method and the singular manifold method. It is found that the linear superposition of the shock wave solution and the complex solitary wave solution for the physical field is still a solution of the equation of interest, except for a phase-shift. The dromion-like structures with elastic and nonelastic interactions are found.
Volume 71 Issue 1 July 2008 pp 49-55 Research Articles
Travelling wave-like solutions of the Zakharov-Kuznetsov equation with variable coefficients
Yan-Ze Peng E V Krishnan Hui Feng
Travelling wave-like solutions of the Zakharov-Kuznetsov equation with variable coefficients are studied using the solutions of Raccati equation. The solitary wave-like solution, the trigonometric periodic wave solution and the rational wave solution are obtained with a constraint between coefficients. The property of the solutions is numerically investigated. It is shown that the coefficients of the equation do not change the wave amplitude, but may change the wave velocity.
Volume 97, 2023
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode